Optimization of the domain in elliptic unilateral boundary value problems by finite element method
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 4, p. 351-373
@article{M2AN_1982__16_4_351_0,
     author = {Hlav\'a\v cek, I. and Ne\v cas, J.},
     title = {Optimization of the domain in elliptic unilateral boundary value problems by finite element method},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {16},
     number = {4},
     year = {1982},
     pages = {351-373},
     zbl = {0496.65057},
     mrnumber = {684830},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1982__16_4_351_0}
}
Hlaváček, I.; Nečas, J. Optimization of the domain in elliptic unilateral boundary value problems by finite element method. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 16 (1982) no. 4, pp. 351-373. http://www.numdam.org/item/M2AN_1982__16_4_351_0/

[1] D. Begis, R. Glowinski, Application de la méthode des éléments finis à l'approximation d'un problème de domaine optimal. Appl Math Optimization, Vol. 2, 1975, pp. 130-169. | MR 443372 | Zbl 0323.90063

[2] P. G. Ciarlet, The Finite Element Method for Elliptic Problems. North Holland, Amsterdam, 1978. | MR 520174 | Zbl 0383.65058

[3] J. Necas, Les méthodes directes en théorie des équations elliptiques. Acadmia, Prague, 1967. | MR 227584